Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 6 (1969), 527-537.

Convolutions of random functions

Harald Bergström

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 6 (1969), 527-537.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893690

Digital Object Identifier
doi:10.1007/BF02590891

Mathematical Reviews number (MathSciNet)
MR240859

Zentralblatt MATH identifier
0188.23203

Rights
1969 © Almqvist & Wiksell

Citation

Bergström, Harald. Convolutions of random functions. Ark. Mat. 7 (1969), no. 6, 527--537. doi:10.1007/BF02590891. https://projecteuclid.org/euclid.afm/1485893690


Export citation

References

  • Bergström, H., Limit Theorems for Convolutions. Almquist & Wiksell, Stockholm.
  • Bergström, H., A generalization of Bochner’s theorem and conditional Covariance Stationarity. Zeitschrift für Wahrscheinlichkeitstheorie 1968.
  • Bergström, H., Limit Theorems for Convolution Powers of Random Functions. The Florida State University Report No. M 117. Tallahassee, 1966.
  • Loeve, M., Probability Theorey, 3rd ed. van Nostrand, Princeton, 1963.
  • Ito, K., On stochastic differential equations. Mem. Amer. Math. Soc. No. 4 (1951).
  • Ito, K., On the stochastic integral, Sugaku 1, 172–177 (1948).